# SDR CALA2013082990826

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 65,196 hours, 7,609 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 50H EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED SEAT 50H EMERGENCY EXIT LIGHT ASSEMBLY. OPERATIONS CHECKED OKAY.
